# SDR SWAA2023080184042

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8869L
- Make and model: Boeing 737-8
- Aircraft serial: 42688
- Aircraft time: 312 hours, 177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT F/A FLASHLIGHT INOP.  SECURED FLASHLIGHT CORRECTLY IN MOUNTING BRACKET. OPS CK GD PER AMM 25-64-00.
